# SDR 20010312CW012

- Difficulty date: January 7, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N714BM
- Make and model: Beech A36
- Aircraft serial: E3345
- Engine: Cont IO550*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Worm Gear
- Part number: 358100946012
- Condition: Damaged
- Location: Mlg
- Part time: 32 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR EMERGENCY EXTENSION HANDLE CORNER HAS BEEN SANDED OFF AND HANDLE ENGAGED DURING NORMAL GEAR OPERATION.  INTERNAL INSPECTION FOUND DAMAGE TO INTERNAL LDG GEAR BOX DRIVE WORM GEAR, REQUIRING REPLACEMENT.
